Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2007, Volume 47, Number 12, Pages 1971–1978 (Mi zvmmf204)  

This article is cited in 1 scientific paper (total in 1 paper)

Regularization of singular systems of linear algebraic equations by shifts

V. A. Morozova, È. M. Muhamadievb, A. B. Nazimovb

a Research Computer Center, Moscow State University, Leninskie gory, Moscow, 119992, Russia
b Vologda State Technical University, ul. Lenina 15, Vologda, 160002, Russia

Abstract: Regularization of singular systems of linear algebraic equations by shifts is examined. New equivalent conditions for the shift regularizability of such systems are derived.

Key words: shift regularization, singular systems, pseudoinverse matrix, uniform boundedness, regular pencil.

Full text: PDF file (904 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2007, 47:12, 1885–1892

Bibliographic databases:

UDC: 519.612
Received: 31.05.2007

Citation: V. A. Morozov, È. M. Muhamadiev, A. B. Nazimov, “Regularization of singular systems of linear algebraic equations by shifts”, Zh. Vychisl. Mat. Mat. Fiz., 47:12 (2007), 1971–1978; Comput. Math. Math. Phys., 47:12 (2007), 1885–1892

Citation in format AMSBIB
\Bibitem{MorMuhNaz07}
\by V.~A.~Morozov, \`E.~M.~Muhamadiev, A.~B.~Nazimov
\paper Regularization of singular systems of linear algebraic equations by shifts
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2007
\vol 47
\issue 12
\pages 1971--1978
\mathnet{http://mi.mathnet.ru/zvmmf204}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2394957}
\transl
\jour Comput. Math. Math. Phys.
\yr 2007
\vol 47
\issue 12
\pages 1885--1892
\crossref{https://doi.org/10.1134/S0965542507120019}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-37649004658}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf204
  • http://mi.mathnet.ru/eng/zvmmf/v47/i12/p1971

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Vasin, “Modified Newton-type processes generating Fejér approximations of regularized solutions to nonlinear equations”, Proc. Steklov Inst. Math. (Suppl.), 284, suppl. 1 (2014), 145–158  mathnet  crossref  mathscinet  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:366
    Full text:154
    References:48
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022